# SDR MALA060484

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 21,928 hours, 24,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK, FOUND CORROSION ON SEAT TRACK FLOOR FLANGE AT BLO STA 311.0 TO STA 319.0 TO BE OUT OF LIMITS.  INSTALLER DOUBLER OVER DAMAGED AREA IAW MESABA EO S53342. REF: EAMS WORK ORDER 214130 TASK 1512.
